finished the six rounds, what is common for long term side effects after the carboplatin and paklotaxal... stomach pain and evening yuckines

Hi there, so cervical cancer tumor is gone after stage 4 diagnosis... expect it will return from what the doctors tell me. I am just not sure what to be watching for when I feel what I think are long term side effects of chemo. Stomach pains, slight indigestion and loss of appetite, heavy legs and RLS, and just a kind of downward slide in the late afternoons and evenings. Last chemo was only 3 weeks ago, so it may still be pretty fresh... anyone else feel these types of side effects for a while after the chemo ended? Anything one can to do flush the toxic out to try to feel a bit better? Is this going to be for a long time? Any info on your experience would be greatly appreciated!

Thanks!

7 Replies

oldestnewest
  • Hi Evelyn - yes stomach pains - more of a tenderness and definitely increase in burping etc. And loss of appetite.

    Finished chemo on 4/1 and saw oncologist on 4/2 she checked everything and said all ok but good to hear I am not alone with these effects.

  • Hmm, yes- i guess you just hope to get progressively better but it may be more of a bumpy road to feeling more normal!

  • I keep telling the ladies that positive thinking is so important - it has really helped me after grade 1V PPC with CA125 of 5000, chemo, surgery and more chemo. My CA125 is now 82 and dropping. Try reading Mind Over Medicine by Lissa Rankin M.D.

    I will keep going as long as possible for my beautiful Grandchildren and I'm going on a cruise in April!

    xx

  • Yes positivity is the key! So easy to let those negative thoughts bring is stress isnt it, and that just doesnt help anyone! But also important, to acknowledge and allow yourself all of your emotions cause trying to suppress them is also not good for the system is it!

  • Yes i have the same side effects-on round 5 of FU. I worry the physical problems are from the cancer and not the chemo but I'm pretty sure what I am feeling is from Chemo- fatigue, sluggish, foggy, sensitive to cold , some gas, some breathlessness. Stay the course matey!!

  • Yup, cant let the worry of cancer pains take over and become paranoia! These drugs are harsh on the system and take time - I'm sure, and i hope that these are just side effects that one gets over somewhat eventually!

  • Hi Evelyn yes the twinges and discomfort hang about for quite a while over 6 months to be fair was getting on for nearer twelve till felt more normal X

You may also like...